# SDR MALA954716

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 855400266101
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALKAROUND INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE LOWER END RIB OF THE FORE RUDDER.  THEY REPLACED RIB IAW SRM 51-40-00.  (M)
